Giving a break to Yasmin?
Hello guys, since you were all so helpful with BC to me I decided to ask you again.
Well today I got my last pill of Yasmin. And as you know after a week I have to start taking again. But I will be visiting my hometown for almost a month which means my boyfriend and I will not be able to see each other therefore not have sex. So I thought about giving it a break for like a month. Also it’s not a cheap pill here where I live, this is another factor...
But I have second thoughts. During my first month using Yasmin, I had bloating constantly which made me feel like I gained weight (I even tried diet for a week) it just made me feel a bit down. Also, I was always craving something (hungry too much). Not to mention mood swings. Mentally, I already had a past with antidepressants and mental disorders. So to be honest I handle mood swings and pill’s mental effects somehow.
My question is, if I give it a break is it possible to have the side effects back?
I am really used to the pill. Those effects only lasted for a month. So it was bearable. But I was wondering if any of you experiences the side effects again after giving it a break?
Thank you so much from now!